Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Done abdominal surgries, fallopian tube and ovary removal. Vomiting. Taken omeprazole and collace before vomiting. Did it get stuck?

I am a 39 year old female, I had two emergency abdominal surgeries last week to remove my fallopian tube and then three days later, remove the ovary that couldn t be saved. I was seen by the surgeon yesterday and everything seems to be healing fine. Last night I had a lot of vomiting and now today everything tastes and smells funky! Not like vomit, almost medicinal. I took an omeprazole and a collace tablet about half an hour before vomiting - could I have medicine stuck in my sinuses?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
This is not likely to happen and cause such symptoms. It seems like there is gastroenteritis which or postoperative adhesions as cause of your vomiting. There is a possiblity that gastric acid relux irritates your mouth and nose mucosa and then it can lead to smell and taste abnromalities. WIsh you good health.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor